Aching legs

Ribbons
Ribbons Member Posts: 141 Member

I am getting close to 5 months from last chemo, 4 months from Brachy. I know joint and muscle pain can be a side effect of chemo, but I wondered about how long that lasts on average. I have aching legs a lot of the time, and my hips hurt and are kind of weak. I am dealing with tendonitis in my ankle, and I also have fibromyalgia, but not too bad usually. It is so hard for me to know how much of this aching is from those things, how much is from chemo and pretty sure the stabbing pains in my ankle are from neuropathy or at least some kind of nerve pain. I'm going to physical therapy for my ankle and it is surprising how weak some of my muscles are. Has anyone dealt with this kind of stuff and did it eventually get better? From the waist up I feel good. LOL

Comments

  • janaes
    janaes Member Posts: 799
    Ribbons, i dont know if what

    Ribbons, i dont know if what you have is what i have and hope you dont. I got this pain in my legs a couple weeks after my first chemo. To me mine feels maybe like arthritis but feel strongly it was caused by chemo. Mine makes it hard to get up from sitting down and i notice it going down and up stairs. I feel like its in my joints. As i said i dint known if you have the same thing. Im used to mine but unfortunatly it never went away. It doesnt stop me from doing most things. I was just painting today and i still did it. It frustrating at times but i keep going

    I just wanted to put that out there in case it was it. I found support for it on this site under long term side effects. It seems others get it too.

     

  • Ribbons
    Ribbons Member Posts: 141 Member
    janaes said:

    Ribbons, i dont know if what

    Ribbons, i dont know if what you have is what i have and hope you dont. I got this pain in my legs a couple weeks after my first chemo. To me mine feels maybe like arthritis but feel strongly it was caused by chemo. Mine makes it hard to get up from sitting down and i notice it going down and up stairs. I feel like its in my joints. As i said i dint known if you have the same thing. Im used to mine but unfortunatly it never went away. It doesnt stop me from doing most things. I was just painting today and i still did it. It frustrating at times but i keep going

    I just wanted to put that out there in case it was it. I found support for it on this site under long term side effects. It seems others get it too.

     

    Thank you

    yes it feels a little bit like arthritis in my hips, but the aching legs are more like fibromyalgia, I’m hoping it will get better with time.

  • LisaPizza
    LisaPizza Member Posts: 348 Member
    I had terrible tendonitis all

    I had terrible tendonitis all over for months after chemo,  finally got better. Oophorectomy may have played a role too.

  • Armywife
    Armywife Member Posts: 449 Member
    Weak and achy

    I've been in aqua therapy and regular pt off and on since right after chemo, and I'm here to tell you that the muscle weakness and joint pain are no joke!  I'm not quite two years out of treatment and I did have a trimalleolar ankle fracture a year ago, but I'm disappointed how long it's taken me to regain any sort of leg strength.  I'm  too weak to squat down, and feel like an old lady trying to get out of the bathtub.  Hang in there!